Alert archive / Georgia / Red Flag Warnings in 2023
Red Flag Warning 1, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Oct 5, 2023, 2:42 PM CDT for 5 counties in Alabama; 12 counties in Florida; 21 counties in Georgia. It took effect at Oct 7, 2023, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2023, 2:42 PM CDT (19:42 UTC)
- In effect from
- Oct 7, 2023, 11:00 AM CDT
- Expired
- Oct 7, 2023, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tallahassee, FL
All 38 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lee County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 84 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 870 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
069 WWUS82 KTAE 051942 RFWTAE URGENT - FIRE WEATHER MESSAGE National Weather Service Tallahassee FL 342 PM EDT Thu Oct 5 2023 ...DANGEROUS FIRE WEATHER CONDITIONS FOR SOUTHEAST ALABAMA AND PARTS OF THE FLORIDA PANHANDLE SATURDAY AFTERNOON... The combination of breezy post-frontal northwesterly winds, critically low humidities, and very dry fuels with ongoing drought conditions will make for dangerous fire weather on Saturday. ALZ065>069-060345- /O.NEW.KTAE.FW.W.0001.231007T1600Z-231008T0000Z/ Coffee-Dale-Henry-Geneva-Houston- 242 PM CDT Thu Oct 5 2023 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST ALABAMA... The National Weather Service in Tallahassee has issued a Red Flag Warning, which is in effect from 11 AM to 7 PM CDT Saturday. * AFFECTED AREA...Fire weather zones 065, 066, 067, 068, and 069. * WIND...Northwest around 15 mph with gusts up to 25 mph. * HUMIDITY...20 to 24 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ FLZ007>013-108-112-060345- /O.NEW.KTAE.FW.A.0001.231007T1600Z-231008T0000Z/ North Walton-Central Walton-Holmes-Washington-Jackson-Inland Bay- Calhoun-South Walton-Coastal Bay- 242 PM CDT Thu Oct 5 2023 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF THE FLORIDA PANHANDLE... The National Weather Service in Tallahassee has issued a Fire Weather Watch, which is in effect from Saturday morning through Saturday evening. * AFFECTED AREA...Fire weather zones 007, 008, 009, 010, 011, 012, 013, 108, and 112. * WIND...Northwest around 15 mph with gusts up to 25 mph. * HUMIDITY...22 to 27 percent * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
4 follow-up statements
725 WWUS82 KTAE 060710 RFWTAE URGENT - FIRE WEATHER MESSAGE National Weather Service Tallahassee FL 310 AM EDT Fri Oct 6 2023 ...DANGEROUS FIRE WEATHER CONDITIONS FOR SOUTHEAST ALABAMA AND PARTS OF THE FLORIDA PANHANDLE SATURDAY AFTERNOON... The combination of breezy post-frontal northwesterly winds, critically low humidities, and very dry fuels with ongoing drought conditions will make for dangerous fire weather on Saturday. ALZ065>069-061515- /O.CON.KTAE.FW.W.0001.231007T1600Z-231008T0000Z/ Coffee-Dale-Henry-Geneva-Houston- 210 AM CDT Fri Oct 6 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST ALABAMA... * AFFECTED AREA...Fire weather zones 065, 066, 067, 068, and 069. * WIND...Northwest around 15 mph with gusts up to 25 mph. * HUMIDITY...20 to 24 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ FLZ014>018-026-027-GAZ120>131-142>146-155>158-061515- /O.EXA.KTAE.FW.A.0001.231007T1600Z-231008T0000Z/ Inland Gulf-Inland Franklin-Gadsden-Leon-Inland Jefferson-Liberty- Inland Wakulla-Quitman-Clay-Randolph-Calhoun-Terrell-Dougherty- Lee-Worth-Turner-Tift-Ben Hill-Irwin-Early-Miller-Baker-Mitchell- Colquitt-Seminole-Decatur-Grady-Thomas- 310 AM EDT Fri Oct 6 2023 /210 AM CDT Fri Oct 6 2023/ ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE FLORIDA PANHANDLE, PORTIONS OF THE FLORIDA BIG BEND, AND SOUTHWEST GEORGIA... The National Weather Service in Tallahassee has issued a Fire Weather Watch, which is in effect from Saturday afternoon through Saturday evening. * AFFECTED AREA...Fire weather zones 007, 008, 009, 010, 011, 012, 013, 108, and 112. * WIND...Northwest around 15 mph with gusts up to 25 mph. * HUMIDITY...22 to 27 percent * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ FLZ007>013-108-112-061515- /O.CON.KTAE.FW.A.0001.231007T1600Z-231008T0000Z/ North Walton-Central Walton-Holmes-Washington-Jackson-Inland Bay- Calhoun-South Walton-Coastal Bay- 210 AM CDT Fri Oct 6 2023 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE FLORIDA PANHANDLE, PORTIONS OF THE FLORIDA BIG BEND, AND SOUTHWEST GEORGIA... * AFFECTED AREA...Fire weather zones 007, 008, 009, 010, 011, 012, 013, 108, and 112. * WIND...Northwest around 15 mph with gusts up to 25 mph. * HUMIDITY...22 to 27 percent * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
108 WWUS82 KTAE 062022 RFWTAE URGENT - FIRE WEATHER MESSAGE National Weather Service Tallahassee FL Issued by National Weather Service Houston/Galveston TX 422 PM EDT Fri Oct 6 2023 ...DANGEROUS FIRE WEATHER CONDITIONS FOR SOUTHEAST ALABAMA AND PARTS OF THE FLORIDA PANHANDLE SATURDAY AFTERNOON... The combination of breezy post-frontal northwesterly winds, critically low humidities, and very dry fuels with ongoing drought conditions will make for dangerous fire weather on Saturday. ALZ065>069-070600- /O.CON.KTAE.FW.W.0001.231007T1600Z-231008T0000Z/ Coffee-Dale-Henry-Geneva-Houston- 322 PM CDT Fri Oct 6 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST ALABAMA... * AFFECTED AREA...Coffee, Dale, Henry, Geneva and Houston. * WIND...Northwest around 15 mph with gusts up to 25 mph. * HUMIDITY...20 to 24 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ FLZ007>018-026-027-108-112-GAZ120>131-142>146-155>158-070600- /O.CON.KTAE.FW.A.0001.231007T1600Z-231008T0000Z/ North Walton-Central Walton-Holmes-Washington-Jackson-Inland Bay- Calhoun-Inland Gulf-Inland Franklin-Gadsden-Leon-Inland Jefferson- Liberty-Inland Wakulla-South Walton-Coastal Bay-Quitman-Clay- Randolph-Terrell-Dougherty-Lee-Worth-Turner-Tift-Ben Hill-Irwin- Early-Miller-Baker-Mitchell-Colquitt-Seminole-Decatur-Grady- Thomas- 422 PM EDT Fri Oct 6 2023 /322 PM CDT Fri Oct 6 2023/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE FLORIDA PANHANDLE, PORTIONS OF THE FLORIDA BIG BEND, AND SOUTHWEST GEORGIA... * AFFECTED AREA...North Walton, Central Walton, Holmes, Washington, Jackson, Inland Bay, Calhoun, Inland Gulf, Inland Franklin, Gadsden, Leon, Inland Jefferson, Liberty, Inland Wakulla, South Walton, Coastal Bay, Quitman, Clay, Randolph, Calhoun, Terrell, Dougherty, Lee, Worth, Turner, Tift, Ben Hill, Irwin, Early, Miller, Baker, Mitchell, Colquitt, Seminole, Decatur, Grady and Thomas. * WIND...Northwest around 15 mph with gusts up to 25 mph. * HUMIDITY...22 to 27 percent * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
105 WWUS82 KTAE 070708 RFWTAE URGENT - FIRE WEATHER MESSAGE National Weather Service Tallahassee FL 308 AM EDT Sat Oct 7 2023 ...DANGEROUS FIRE WEATHER CONDITIONS SATURDAY AFTERNOON... The combination of breezy post-frontal northwesterly winds, critically low humidities, and very dry fuels with ongoing drought conditions will make for dangerous fire weather conditions Saturday. FLZ007>018-026-027-108-112-GAZ120>131-142>146-155>158-071515- /O.UPG.KTAE.FW.A.0001.231007T1600Z-231008T0000Z/ /O.EXA.KTAE.FW.W.0001.231007T1600Z-231008T0000Z/ North Walton-Central Walton-Holmes-Washington-Jackson-Inland Bay- Calhoun-Inland Gulf-Inland Franklin-Gadsden-Leon-Inland Jefferson- Liberty-Inland Wakulla-South Walton-Coastal Bay-Quitman-Clay- Randolph-Terrell-Dougherty-Lee-Worth-Turner-Tift-Ben Hill-Irwin- Early-Miller-Baker-Mitchell-Colquitt-Seminole-Decatur-Grady- Thomas- 308 AM EDT Sat Oct 7 2023 /208 AM CDT Sat Oct 7 2023/ ...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE FLORIDA PANHANDLE, PORTIONS OF THE FLORIDA BIG BEND AND SOUTHWEST GEORGIA... The National Weather Service in Tallahassee has issued a Red Flag Warning, which is in effect from noon EDT /11 AM CDT/ today to 8 PM EDT /7 PM CDT/ this evening. The Fire Weather Watch is no longer in effect. * WIND...Northwest around 15 mph with gusts up to 25 mph. * HUMIDITY...22 to 27 percent * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ ALZ065>069-071515- /O.CON.KTAE.FW.W.0001.231007T1600Z-231008T0000Z/ Coffee-Dale-Henry-Geneva-Houston- 208 AM CDT Sat Oct 7 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST ALABAMA... * AFFECTED AREA...Coffee, Dale, Henry, Geneva and Houston. * WIND...Northwest around 15 mph with gusts up to 25 mph. * HUMIDITY...20 to 24 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
855 WWUS82 KTAE 071851 RFWTAE URGENT - FIRE WEATHER MESSAGE National Weather Service Tallahassee FL 251 PM EDT Sat Oct 7 2023 ...DANGEROUS FIRE WEATHER CONDITIONS FOR THE REMAINDER OF SATURDAY AFTERNOON AND SUNDAY AFTERNOON... The combination of breezy post-frontal northwesterly winds, critically low humidities, and very dry fuels with ongoing drought conditions will make for dangerous fire weather conditions the remainder of Saturday afternoon. For Sunday, very dry fuels and critically low humidities will maintain an elevated fire weather threat. ALZ065>069-080300- /O.NEW.KTAE.FW.W.0002.231008T1600Z-231009T0000Z/ /O.CON.KTAE.FW.W.0001.000000T0000Z-231008T0000Z/ Coffee-Dale-Henry-Geneva-Houston- 151 PM CDT Sat Oct 7 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST ALABAMA... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT SUNDAY FOR DRY FUELS AND LOW HUMIDITY FOR SOUTHEAST ALABAMA... The National Weather Service in Tallahassee has issued a Red Flag Warning, which is in effect from 11 AM to 7 PM CDT Sunday. * AFFECTED AREA...Coffee, Dale, Henry, Geneva and Houston. * WIND...For the rest of today, northwest around 15 mph with gusts to 25 mph. For Sunday, north 10 to 15 mph. * HUMIDITY...For the rest of today, 20 to 24 percent. For Sunday, as low as 20 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ FLZ007>018-026-027-108-112-GAZ120>131-142>146-155>158-080000- /O.CON.KTAE.FW.W.0001.000000T0000Z-231008T0000Z/ North Walton-Central Walton-Holmes-Washington-Jackson-Inland Bay- Calhoun-Inland Gulf-Inland Franklin-Gadsden-Leon-Inland Jefferson- Liberty-Inland Wakulla-South Walton-Coastal Bay-Quitman-Clay- Randolph-Terrell-Dougherty-Lee-Worth-Turner-Tift-Ben Hill-Irwin- Early-Miller-Baker-Mitchell-Colquitt-Seminole-Decatur-Grady- Thomas- 251 PM EDT Sat Oct 7 2023 /151 PM CDT Sat Oct 7 2023/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FLORIDA PANHANDLE, BIG BEND, AND SOUTHWEST GEORGIA... * WIND...Northwest around 15 mph with gusts to 25 mph. * HUMIDITY...22 to 27 percent * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 5, 1:02 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Oct 5, 1:02 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 202 PM EDT Thu Oct 5 2023 ...New AVIATION... .UPDATE... Issued at 1051 AM EDT Thu Oct 5 2023 No major changes to the forecast were required. Hourly sky, T, and Td grids were refreshed to account for current observations and latest model trends. Expect another warm, dry day with a mix of sun and increasing cloud cover. && .NEAR TERM... (Today and tonight) Issued at 259 AM EDT Thu Oct 5 2023 A mid level ridge with its axis over the northeast Gulf will begin to weaken/retreat over the next day or so as a trough moves slowly eastward across the CONUS. A shortwave along the base of this trough is forecast to generate a surface low along a previously stalled front along the TX/LA border and push it eastward. As this feature approaches our area, deep layer moisture is forecast to increase a bit but overall PoPs remain quite low with a bit of the aforementioned ridge hanging on. The only noticeable change will likely be an increase in cloud cover and slightly higher temperatures overnight tonight. Highs will remain fairly steady in the mid to upper 80s with lows generally in the mid to upper 60s. && .SHORT TERM... (Friday through Saturday night) Issued at 259 AM EDT Thu Oct 5 2023 Main weather highlight through the weekend period will be the first strong cold front of the fall season. While this front will bring a notable change in temperatures, this frontal passage will mostly be a dry one. The period starts with a subtle shortwave trough moving through the area on Friday. This trough, and surface reflection in the form of weak front, will bring partly cloudy skies and a chance for rain as it moves though during the late afternoon period. Limited moisture return ahead of frontal boundary will mean decreasing coverage of storms as it nears the area. The best chance for any showers and thunderstorms will be across southeast Alabama and the Panhandle with near zero chances across the Big Bend. Severe weather is not anticipated given limited instability and low coverage of storms. As the trough pushes through by the evening, a larger trough will drop into the eastern US on Saturday. Strong surface high pressure filling in behind this trough at the surface will push a stronger, and dry, cold front into the region in the afternoon. Afternoon temperatures will still run warm, generally in the low to mid 80s, but by the overnight period stronger cold air advection should move in and temperatures will drop quickly. Widespread temperatures will be in the upper 40s and low 50s by Sunday morning with temperatures in the mid to upper 50s along the immediate coastline and the southeast Big Bend. While severe weather is not anticipated with the frontal passage, there will be elevated fire weather concerns. This will mostly be due to breezy and dry conditions anticipated as the strong surface high moves in Saturday. With recent drought conditions, especially across Alabama and the Panhandle, new fire starts could spread more easily. Please use an abundance of caution if doing anything with fire. && .LONG TERM... (Sunday through Wednesday) Issued at 259 AM EDT Thu Oct 5 2023 A large trough over the eastern third of the country will dominate the weather pattern through the end of the weekend and into next week. This trough will keep cool and dry conditions in place from Sunday onwards with Sunday being the coolest day of the period with highs in the low to mid 70s. Cool overnight lows are expected to continue into Sunday night, but as we move through the upcoming week, overnight lows will warm a few degrees each morning as low-level moisture returns. By the end of the upcoming week, temperatures will warm further and we'll potentially be looking at a return to more widespread rain and storms, but variability is high in ensembles so for now we just show a slow increase in rain chances by the end of next week. && .AVIATION... (18Z TAFS) Issued at 144 PM EDT Thu Oct 5 2023 Fair-wx Cu this aftn gives way to scattered Ci this evening into tmrw morning. East winds below 10 kts persist thru the rest of the day, with lgt/vrb winds expected through the nighttime hours. Patchy fog/low stratus is possible along the I-75 corridor on Friday morning, particularly south of the FL-GA border, which may impact KVLD via intermittent vsby/cig restrictions in the late AM hrs. Low confidence precludes such a mention has been left out of the forecast attm. && .MARINE... Issued at 259 AM EDT Thu Oct 5 2023 Easterly flow will subside through the next 36 hours with winds gradually becoming light and southerly by Friday. This will allow calmer seas by tonight. Attention then turns to a strong cold front that will move through late Friday and into Saturday. Expect northwest winds to increase late Friday night and then increase further to around 20 knots by Saturday night. Advisory conditions are likely late Friday into Sunday. Rain chances will remain low through the upcoming period. && .FIRE WEATHER... Issued at 259 AM EDT Thu Oct 5 2023 Dry conditions will continue over the next several days with a weak front forecast to push across the region later today into Friday and another, stronger front Friday night. Very dry and breezy conditions are expected over the weekend in the wake of the second front, with min RH values near 20% and high dispersions possible. && .HYDROLOGY... Issued at 259 AM EDT Thu Oct 5 2023 Hydrology concerns will remain low through at least the next 5 to 7 days. Aside from amounts less than a quarter of an inch on Friday, no rain is expected through the next 5 to 7 days. && .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 87 67 87 68 / 0 0 10 10 Panama City 86 70 86 68 / 0 10 10 10 Dothan 87 67 87 64 / 0 10 10 10 Albany 87 66 86 64 / 0 0 0 10 Valdosta 87 66 85 66 / 0 0 0 10 Cross City 89 67 88 68 / 20 10 0 10 Apalachicola 82 70 84 69 / 0 0 10 10 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...High Rip Current Risk through late tonight for FLZ115. GA...None. AL...None. GM...None. && NEAR TERM...Merrifield SHORT TERM...Dobbs LONG TERM....Dobbs AVIATION...Szot/IG3 MARINE...Dobbs FIRE WEATHER...Merrifield HYDROLOGY...Dobbs
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 2:42 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 6 more | 35 hr |
Nearby
Red Flag Warnings in Georgia, 2023Red Flag Warnings in Florida, 2023Red Flag Warnings in Alabama, 2023Every red flag warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.